# SDR UPS98826568

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5759223537
- Condition: Cracked
- Location: Bs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1320 ABOVE STR 33L CARGO TRACK HAS HEAVY CORROSION AND IS CRACKED AT FS 1260.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT TRACK IAW SRM 51-3-0 AND DWG 5759223.
